# SDR IPXA2014092984467

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 9 Slat
- Component: Slat, Boeing
- Component part number: 114T4104408G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT T/E WEDGE DAMAGED AT APPROXIMATELY OSS 682.74.  REPAIRED IAW EO 5750-55602-A.
